Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 14, 2015, 10:04 PM CDT for Rock County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 10:04 PM CDT (03:04 UTC)
- Expired
- Aug 14, 2015, 10:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
558
WUUS53 KMKX 150304
SVRMKX
WIC105-150330-
/O.NEW.KMKX.SV.W.0061.150815T0304Z-150815T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1004 PM CDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1030 PM CDT
* AT 1003 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FOOTVILLE...OR 7 MILES WEST OF JANESVILLE...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JANESVILLE AROUND 1015 PM CDT.
BELOIT AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
TIFFANY...SHOPIERE...HANOVER...MAGNOLIA AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8920 4273 8930 4280 8908 4249 8886
TIME...MOT...LOC 0303Z 341DEG 27KT 4271 8916
HAIL...1.00IN
WIND...60MPH
$$
MBK2 follow-up statements
346
WWUS53 KMKX 150319
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1019 PM CDT FRI AUG 14 2015
WIC105-150330-
/O.CON.KMKX.SV.W.0061.000000T0000Z-150815T0330Z/
ROCK WI-
1019 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WESTERN ROCK COUNTY...
AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AURORA...AND
IS MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN ROCK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...TIFFANY...
SHOPIERE...HANOVER...MAGNOLIA AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8920 4273 8930 4280 8908 4249 8886
TIME...MOT...LOC 0319Z 341DEG 27KT 4176 8833
HAIL...1.00IN
WIND...60MPH
$$
MBK965
WWUS53 KMKX 150332
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 PM CDT FRI AUG 14 2015
WIC105-150342-
/O.EXP.KMKX.SV.W.0061.000000T0000Z-150815T0330Z/
ROCK WI-
1032 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROCK COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MILWAUKEE/SULLIVAN.
LAT...LON 4250 8920 4273 8930 4280 8908 4249 8886
TIME...MOT...LOC 0330Z 341DEG 27KT 4176 8833
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 9:38 PM CDT, 26 minutes earlier.
Area forecast discussion, Aug 14, 9:38 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT FRI AUG 14 2015 .UPDATE...BULK OF CONVECTION HAS DIMINISHED AND PUSHED SOUTH OF CWA THIS EVENING. ISOLATED RENEWED DEVELOPMENT HAS FORMED ALONG WEAKENING OUTFLOW BOUNDARY OVER SOUTHERN DANE AND NORTHERN ROCK COUNTIES. THIS ACTIVITY MAY HOLD TOGETHER FOR NEXT HOUR OR SO BUT EXPECT DIMINISHING TREND TO CONTINUE WITH LOSS OF INSOLATION AND MID-LEVEL SHORT WAVE NOW OFF TO THE SOUTHEAST. EXPECT AREAS OF FOG TO DEVELOP LATER TONIGHT DUE TO WEAKENING BOUNDARY LAYER WINDS AND CLEARING. LITTLE DRYING SO BOUNDARY LAYER WILL REMAIN MOIST. FOG MAY BECOME DENSE IN A FEW AREAS LATE. && .AVIATION/06Z TAFS/...WILL HIT FOG A LITTLE HARDER LATE TONIGHT DUE TO AREAS OF CONVECTION ADDING MOISTURE TO THE LOW LEVELS AT EASTERN TAF SITES THIS EVENING. OTHERWISE...VFR CONDITIONS EXPECTED ON SAT. && .PREV DISCUSSION... /ISSUED 213 PM CDT FRI AUG 14 2015/ SHORT TERM... TONIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM STILL LOOKS LIKE THERE WILL BE A CHANCE FOR STORMS THIS AFTERNOON AS A WEAK WAVES MOVES THROUGH...THOUGH STRUGGLING TO GET MUCH IN THE WAY OF CUMULUS RIGHT NOW. HRRR HAS THE BEST HANDLE ON CONVECTION TO THE NORTH AND EAST OF THE FORECAST AREA THOUGH...AND STILL SHOWS CONVECTION DEVELOPING ACROSS THE FORECAST AREA MID TO LATE AFTERNOON. HAVE THUS MAINTAINED POPS FOR NOW. THOUGH A FEW STORMS COULD HANG ON INTO LATE EVENING...ANY STORMS THAT DO DEVELOP WILL LIKELY DIMINISH DURING THE EVENING AS DAYTIME HEATING IS LOST. SHOULD SEE MOSTLY CLEAR SKIES THEN LATER IN THE NIGHT. WITH LIGHT WINDS IN PLACE...MAY SEE SOME FOG DEVELOP...ESPECIALLY IN LOW LYING AREAS. UPPER RIDGING WILL CONTINUE TO BUILD INTO THE AREA SATURDAY. TEMPS ALOFT LOOK FAIRLY SIMILAR TO TODAY...SO WENT WITH SIMILAR HIGH TEMPS. ONLY BIG DIFFERENCE IS NEAR THE LAKE...WHERE WINDS WILL TURN ONSHORE BY AFTERNOON...KEEPING IT FROM GETTING AS HOT AS INLAND. MAY SEE A FEW STORMS FIRE WITHIN AREA OF LOW LEVEL CONVERGENCE IN THE AFTERNOON. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...NOT SEEING A TRIGGER FOR CONVECTIVE DEVELOPMENT UNDER THE RIDGE. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH THE UPPER RIDGE EXTENDS FROM THE SOUTHWEST U.S. ACROSS SOUTHERN WISCONSIN. THE 700 MB WINDS INCREASE ACROSS THE UPPER GREAT LAKES AND SOUTHERN CANADA...BUT REMAIN WEAK OVER SOUTHERN WISCONSIN. THE 850 MB WINDS INCREASE A LITTLE MORE...BUT THE STRONGEST WINDS ARE TO THE NORTH. THE 850 MB TEMPERATURES REMAIN NEAR 20 CELSIUS AS THE 500 MB TEMPERATURES INCREASE. DESPITE STEEP LOW LEVEL LAPSE RATES...THE MID LEVEL LAPSE RATES ARE NEAR 6 CELSIUS/KM...WITH ONLY A SHALLOW LAYER OF MOISTURE NEAR 700 MB. THEREFORE SUNDAY SHOULD NOT HAVE ANY THUNDERSTORM DEVELOPMENT. 925 TEMPERATURES RISE TO AROUND 28 CELSIUS...SO ANOTHER HOT DAY IS EXPECTED. MOST PLACES SHOULD GET TO AT LEAST 90. APPEARS STEEP LAPSE RATES WILL MIX OUT DEW POINTS AGAIN DURING THE AFTERNOON THEREFORE HEAT INDEX VALUES SHOULD REMAIN BELOW ADVISORY CRITERIA. SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH THE UPPER RIDGE SAGS SOUTH WITH AN UPPER LEVEL ZONAL FLOW ACROSS THE U.S. CANADIAN BORDER AREA DROPPING TOWARDS SOUTHERN WISCONSIN. AN 115 KNOT 250 MB UPPER JET WILL LIFT NORTH OF THE UPPER GREAT LAKES LATER MONDAY. THIS INCREASES THE UPPER DIVERGENCE ACROSS SOUTHERN WISCONSIN IN THE RIGHT ENTRANCE REGION OF THE JET. THE 850 MB THERMAL RIDGE MOVES ACROSS SOUTHERN WISCONSIN BUT COOLS A LITTLE AS IT DOES. 850 MB DEW POINTS INCREASE TO 10 TO 13 CELSIUS. THE 850 MB WINDS ARE RATHER WEAK AROUND 20 KNOTS. A WEAK COLD FRONT MOVES TOWARDS SOUTHERN WISCONSIN DURING THIS PERIOD BUT THE FRONTAL PASSAGE IS SLOWER AND DOES NOT MOVE ACROSS SOUTHERN WISCONSIN YET ON THE GFS. ZERO TO 1 KM CAPE IS WEAKER AT ONLY AROUND 500 TO 1000 JOULES/KG WITH MID LEVEL LAPSE RATES AROUND 5.7 CELSIUS/KM. THE GFS HAS SOME PRECIPITATION MONDAY...BUT IT IS FAIRLY LIGHT. LONG TERM... MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM THE UPPER LEVEL ZONAL FLOW BECOMES MORE WEST SOUTHWEST AS A SHORTWAVE MOVES ACROSS THE NORTHERN ROCKIES. THE GFS STALLS THE FRONT ACROSS SOUTHERN WISCONSIN AS HIGH PRESSURE MOVES ACROSS LAKE SUPERIOR AND SOUTHERN CANADA. THE 00Z ECMWF STALLS THE FRONT ACROSS NORTHERN OR CENTRAL ILLINOIS. AS A RESULT THE GFS BRINGS A MODERATE AMOUNT OF PRECIPITATION TUESDAY...WHILE THE 00Z ECMWF IS MAINLY DRY. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE GFS AND ECMWF MOVES THE TROUGH ACROSS THE UPPER AND MID MISSISSIPPI VALLEY LATER WEDNESDAY AND WEDNESDAY NIGHT. PRECIPITATION CONTINUES TUESDAY NIGHT AND WEDNESDAY AS THE GFS TAKES A STRONG LOW INTO NORTHERN WISCONSIN. PREFER THE WEAKER AND SLOWER LOW ON THE ECMWF WHICH BRINGS MOST OF THE PRECIPITATION WEDNESDAY. THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM A ZONAL FLOW AGAIN DEVELOPS IN THE MID/UPPER LEVELS ACROSS THE NORTHERN U.S. WITH THE ECMWF SHOWING MORE OF A TROUGH NEAR THE NORTHWEST U.S. FRIDAY. BOTH THE GFS AND ECMWF ARE DRY THURSDAY...WITH THE 12Z GFS BRINGING A QUICKER SOUTH FLOW AND WARM AIR ADVECTION. BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE HIGH PLAINS FRIDAY WITH SOME PRECIPITATION MAINLY JUST NORTHWEST OF THE FORECAST AREA. AVIATION/00Z TAFS/... STILL THINK A FEW STORMS MAY DEVELOP THIS AFTERNOON AS A WEAK WAVE MOVES THROUGH. ANY STORMS THAT TO FORM WILL PROBABLY DIMINISH IN THE EVENING AS DAYTIME HEATING IS LOST. COULD SEE SOME FOG IN A FEW SPOTS TONIGHT...ESPECIALLY IN LOW LYING AREAS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH SATURDAY. A COUPLE MODELS ARE FIRING OFF A FEW STORMS SATURDAY AFTERNOON WITHIN A ZONE OF LOW LEVEL CONVERGENCE. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...LOOKS MAINLY DRY AS STRONG UPPER RIDGING LEANS EASTWARD INTO THE AREA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MBK
Hazardous weather outlook, Aug 14, 8:38 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 838 PM CDT FRI AUG 14 2015 WIZ046-047-051-052-056>060-062>072-160145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 838 PM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL END OVER SOUTHEAST WISCONSIN BY MIDNIGHT. NO ADDITIONAL SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HEAT INDEX VALUES WILL BE AROUND 95 SATURDAY AFTERNOON AND EARLY EVENING...WITH SOME COOLING POSSIBLE ALONG THE LAKE MICHIGAN SHORE. HEAT INDEX VALUES WILL APPROACH 95 AGAIN SUNDAY AFTERNOON AND EARLY EVENING. CHANCES FOR THUNDERSTORMS RETURN LATE SUNDAY NIGHT THROUGH MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE CHANCE FOR STORMS LINGERING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-160145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 838 PM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL END OVER THE NEARSHORE WATERS BY AROUND MIDNIGHT. NO ADDITIONAL SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CHANCES FOR THUNDERSTORMS RETURN MONDAY AND MONDAY NIGHT WITH A COLD FRONT. LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE CHANCE FOR STORMS LINGERING THROUGH THURSDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Aug 14, 8:11 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN 3 E ALLENTON 43.42N 88.28W
08/14/2015 M1.75 INCH WASHINGTON WI TRAINED SPOTTER
RAIN FELL BETWEEN 645 AND 715 PM.
0655 PM TSTM WND DMG 1 W HARTFORD 43.32N 88.41W
08/14/2015 WASHINGTON WI TRAINED SPOTTER
NUMEROUS TREES DAMAGED AT THE INTERSECTION OF 83 AND 60.
8 INCH TO 2 FEET DIAMETER TREE LIMBS DOWN. ONE GARAGE WAS
DAMAGED. TIME ESTIMATED FROM RADAR. RELAYED VIA FACEBOOK.
&&
SCHULTZLocal storm report, Aug 14, 8:31 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL WAUKESHA 43.01N 88.24W
08/14/2015 E0.50 INCH WAUKESHA WI TRAINED SPOTTER
3 MILES WEST OF CRITES FIELD. RELAYED VIA FACEBOOK.
0737 PM HAIL OAK CREEK 42.88N 87.90W
08/14/2015 M0.50 INCH MILWAUKEE WI TRAINED SPOTTER
RELAYED VIA FACEBOOK.
0730 PM LIGHTNING 4 W BROOKFIELD 43.06N 88.20W
08/14/2015 WAUKESHA WI TRAINED SPOTTER
POWER POLE STRUCK DOWN DUE TO LIGHTNING STRIKE. RELAYED
VIA FACEBOOK.
0735 PM HAIL 5 NW OAK CREEK 42.93N 87.97W
08/14/2015 E0.25 INCH MILWAUKEE WI PUBLIC
RELAYED VIA FACEBOOK.
0750 PM TSTM WND GST KENOSHA 42.58N 87.82W
08/14/2015 M44 MPH KENOSHA WI C-MAN STATION
&&
SCHULTZLocal storm report, Aug 14, 8:49 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 5 NW MILWAUKEE 43.08N 87.99W
08/14/2015 MILWAUKEE WI TRAINED SPOTTER
ONE BLOCK NORTH OF 68TH AND FOND DU LAC AVE. 2 FT
DIAMETER TREE BRANCH FELL...DAMAGING A CAR. RELAYED VIA
FACEBOOK.
0556 PM TSTM WND DMG SHEBOYGAN 43.75N 87.72W
08/14/2015 SHEBOYGAN WI PUBLIC
NUMEROUS TREES DOWN ACROSS THE COUNTY. SOME POWERLINES
DOWN. TIME ESTIMATED BY RADAR. RELAYED VIA FACEBOOK.
&&
SCHULTZSpecial weather statement, Aug 14, 8:55 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 PM CDT FRI AUG 14 2015 WIZ070-072-150230- KENOSHA-WALWORTH- 855 PM CDT FRI AUG 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN WALWORTH AND SOUTHWESTERN KENOSHA COUNTIES... AT 854 PM CDT...A STRONG THUNDERSTORM WAS OVER ELKHORN...MOVING SOUTH AT 45 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... LAKE GENEVA...WILLIAMS BAY AND COMO AROUND 900 PM CDT. WALWORTH...FONTANA-ON-GENEVA LAKE AND PELL LAKE AROUND 905 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TIBBETS... SPRINGFIELD...SLADES CORNERS...ABELLS CORNERS AND DELAVAN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4272 8867 4278 8844 4250 8823 4249 8858 TIME...MOT...LOC 0154Z 349DEG 39KT 4266 8854 MBK
Local storm report, Aug 14, 9:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG 2 SW WAUWATOSA 43.04N 88.06W
08/14/2015 MILWAUKEE WI PUBLIC
TREE SNAPPED NEAR UNDERWOOD ELEMENTARY SCHOOL. WINDS
ESTIMATED ABOUT 55 MPH. POWER IS OUT IN THE AREA. RELAYED
VIA TWITTER. TIME ESTIMATED BY RADAR.
&&
SCHULTZSpecial weather statement, Aug 14, 9:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 956 PM CDT FRI AUG 14 2015 WIZ069-150330- ROCK- 956 PM CDT FRI AUG 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROCK COUNTY... AT 956 PM CDT...A STRONG THUNDERSTORM WAS NEAR FOOTVILLE...OR 7 MILES SOUTHEAST OF EVANSVILLE...MOVING SOUTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JANESVILLE...BELOIT...EVANSVILLE...ORFORDVILLE...FOOTVILLE... NEWARK...MAGNOLIA...HANOVER AND AFTON. LAT...LON 4250 8928 4277 8932 4280 8908 4250 8894 TIME...MOT...LOC 0256Z 347DEG 28KT 4272 8919 MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:08 PM CDT | Special Marine Warning | MKX | 97 min | |
| Aug 14, 7:10 PM CDT | Special Weather Statement | MKX | Waukesha | 35 min |
| Aug 14, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 46 min |
| Aug 14, 7:16 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 29 min |
| Aug 14, 7:33 PM CDT | Special Weather Statement | MKX | Walworth | 27 min |
| Aug 14, 7:44 PM CDT | Special Weather Statement | MKX | Kenosha | 31 min |
| Aug 14, 8:55 PM CDT | Special Weather Statement | MKX | Walworth | 35 min |
| Aug 14, 9:56 PM CDT | Special Weather Statement | MKX | Rock | 34 min |
| Aug 15, 8:12 AM CDT | Special Weather Statement | MKX | Green | 33 min |
| Aug 15, 1:20 PM CDT | Special Weather Statement | MKX | Rock | 25 min |
| Aug 15, 1:27 PM CDT | Special Weather Statement | MKX | Dane | 33 min |
| Aug 15, 1:46 PM CDT | Special Weather Statement | MKX | Rock | 29 min |
| Aug 15, 2:19 PM CDT | Special Weather Statement | MKX | Rock | 26 min |
| Aug 15, 2:37 PM CDT | Special Weather Statement | MKX | Kenosha | 23 min |
| Aug 15, 2:41 PM CDT | Special Weather Statement | MKX | Rock | 19 min |
| Aug 15, 2:49 PM CDT | Special Weather Statement | MKX | Kenosha | 11 min |
| Aug 15, 3:09 PM CDT | Special Weather Statement | MKX | Kenosha | 21 min |
| Aug 15, 3:44 PM CDT | Special Weather Statement | MKX | Green | 16 min |
| Aug 15, 4:07 PM CDT | Special Weather Statement | MKX | Rock | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.